# SDR AALA20150323007

- Difficulty date: March 22, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N39356
- Make and model: Boeing 767323
- Aircraft serial: 24037
- Aircraft time: 111,184 hours, 17,945 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND COMMON TO THE FUSELAGE SKIN & STRINGER AT STATION 500 & STRINGER 39 RT.  REPAIRED STRINGER IAW SRM 53-00-03-2R REPAIR 2 & EA B767-53-039088.
